Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Can i mix childrens tylenol/ibprofen with 1 oz water to get my child to take it?

Answer Question
 
indysownlilbit

Asked by indysownlilbit at 8:13 PM on Mar. 19, 2011 in Kids' Health

Level 11 (516 Credits)
Answers (11)
  • That should not hurt...
    smiley745

    Answer by smiley745 at 8:15 PM on Mar. 19, 2011

  • Yes you can, I have also mixed it in Gatorade and 7-up to get my daughter to take it. Just make sure that you don't give them so much of the liquid that they don't get enough of the medicine.
    Kelly502

    Answer by Kelly502 at 8:16 PM on Mar. 19, 2011

  • No. If you mix medicine with water it dilutes it so its not as strong.
    Kim12574

    Answer by Kim12574 at 8:18 PM on Mar. 19, 2011

  • Yes you can as long as you make sure they drink the entire amount, so don't mix it in a glassful but rather a shot glass type thing. Honestly the best thing to do is give them the medicine and have them chase it with a drink like soda or juice right after so it isn't as nasty tasting.
    momofkearra

    Answer by momofkearra at 9:11 PM on Mar. 19, 2011

  • You can try, but putting it in a spoon of sugar will work lots better. 1 tsp of sugar IS NOT going to ruin your child!! kids hate medicne but LOVE sugar. Thats how we got polio vaccinations as a kid. On a lump of sugar.
    vbruno

    Answer by vbruno at 9:50 PM on Mar. 19, 2011

  • I would try juice, but only a small amount. It helps with the taste but like momofkearra stated make sure they drink it all.
    berryhappy1971

    Answer by berryhappy1971 at 10:18 PM on Mar. 19, 2011

  • Thats what I had to do with my dd, or put it in a bottle nipple u get wet and out a little sugar on it. But I guess it depends how old they are lol
    Michigan-Mom74

    Answer by Michigan-Mom74 at 1:22 AM on Mar. 20, 2011

  • Yes you can.
    Rnurse

    Answer by Rnurse at 8:08 AM on Mar. 20, 2011

  • I would try just a little because it seems if you dilute it too much it won't work as well
    Christmaslver68

    Answer by Christmaslver68 at 12:09 PM on Mar. 20, 2011

  • Sure you can it will help them take the medication. Great idea.
    Aries46845

    Answer by Aries46845 at 11:48 AM on Mar. 21, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN